ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Localized modes due to impurities in caesium iodide

Krishnamurthy, N and Haridasan, TM (1966) Localized modes due to impurities in caesium iodide. In: Proceedings of the Physical Society, 87 (3). pp. 869-870.

[img] PDF
41.pdf - Published Version
Restricted to Registered users only

Download (130Kb) | Request a copy
Official URL: http://iopscience.iop.org/0370-1328/87/3/130

Abstract

The nature of the localized modes due to single substitutional impurities in a caesium iodide lattice is investigated using the models of Elliott, Dawber and Maradudin. The infra-red absorption due to U centres and their relation to the lattice spacing is also discussed.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Institute of Physics.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 14 May 2010 09:51
Last Modified: 19 Sep 2010 06:06
URI: http://eprints.iisc.ernet.in/id/eprint/27850

Actions (login required)

View Item View Item